Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
onelittleone

new to site & have a question

hi and thanks for looking.been taking accutane about 2 months now in my third week i was clear no pimples.but still have black & white heads on & around my nose & fourhead.thats no big deal to me BUT NOW im broke out my fingers are swollen around the fingersnails & sore to the touch. i go to the derm nextweek.my QUESTOIN is has any one else experienced this

Share this post


Link to post
Share on other sites

If you are experiencing discomfort I advice you to discontinue your course, Id rather have acne than not being able to touch. Talk to your derm about this please.

Share this post


Link to post
Share on other sites
hi and thanks for looking.been taking accutane about 2 months now in my third week i was clear no pimples.but still have black & white heads on & around my nose & fourhead.thats no big deal to me BUT NOW im broke out my fingers are swollen around the fingersnails & sore to the touch. i go to the derm nextweek.my QUESTOIN is has any one else experienced this

I would advise you to stop accutane right away. I would advise you to call your derm and primary doctor today and not wait till next week.

narcissist is right it would be better to have acne then not to be able to touch..Or have it spread, or end up with a permanent health problem.

good luck

Share this post


Link to post
Share on other sites
hi and thanks for looking.been taking accutane about 2 months now in my third week i was clear no pimples.but still have black & white heads on & around my nose & fourhead.thats no big deal to me BUT NOW im broke out my fingers are swollen around the fingersnails & sore to the touch. i go to the derm nextweek.my QUESTOIN is has any one else experienced this

I would advise you to stop accutane right away. I would advise you to call your derm and primary doctor today and not wait till next week.

narcissist is right it would be better to have acne then not to be able to touch..Or have it spread, or end up with a permanent health problem.

good luck

Share this post


Link to post
Share on other sites
thanks for the advise i talked to the doctor everythings fine just a infection in my hands not caused by accutane

Iam a little shocked your doctor said that I guess. I say that cause in the Roche online document for accutane under skin and appendages page 27 it states

that accutane can cause infections, paronychia ( which is regarding the skin by the nails and hands google it) Accutane can even cause nail dystrophy and abnormal wound healing.

http://www.rocheusa.com/products/accutane/pi.pdf

well good luck I hope your doctor is right.

Share this post


Link to post
Share on other sites

thanks i looked it that was my pmp that said that finally saw my derm he gave me two types of lotions (oxistat &clobex) twice a day & its pretty much gone but im am going to show him your findings

thanks again ....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×